# SDR IPXA2024020844406

- Difficulty date: January 9, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,359 hours, 21,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - AFFT CARGO PIT FWD BULKHEAD AIR CONDITION DUCT WITH CRACKED UNDER PANEL 151BZ. REPAIRED AIR CONDITION DUCT WHITH CRACKED IAW 757-AMM, TASK 21-23-01-308-016. MAT: 50-A1, BATCH: 4169233; BMS9-3, BATCH: 3512880. REVIEWED.
